# SDR USAA20100524SB086

- Difficulty date: May 24, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL - MAINTENANCE REPORTED THE EMERGENCY EXIT LIGHT ON SEAT 11C INOPERATIVE.  MAINTENANCE RECONNECTED THE CONNECTOR BENEATH SEAT 11A.  OPERATIONAL CHECK GOOD PER MM 33-51-12.
